# SDR UALA2010040501115

- Difficulty date: April 3, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 77,668 hours, 12,539 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 1456A
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM INOP, FLIGHT DIVERTED. ACTUATOR FOUND DEFECTIVE. REPLACED RUDDER TRIM ACTUATOR. ACCOMPLISHED RII INSPECTION OF RUDDER TRIM ACTUATOR INSTALLATION. VISUAL FLT CONTROL MOVEMENT CHKS ACCOMPLISHED. ALL OPS & INDICATIONS NORMAL.
